# SDR UALA2012081604572

- Difficulty date: August 15, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,706 hours, 22,811 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: S212N1023
- Part serial: 68
- Condition: Faulty
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZERO PNEUMATIC PRESSURE FROM LEFT ENGINE.  REMOVED AND REPLACED PRSOV CONTROLLER NR 1 ENG.  GROUND RAN, OPS CHECKED GOOD.
